Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2011 (2011), Article ID 969674, 16 pages.
Novel Stability Criteria of Nonlinear Uncertain Systems with Time-Varying Delay
The problem of robust exponential stabilization for dynamical nonlinear systems with uncertainties and time-varying delay is considered in the paper. By constructing the proposed Lyapunov-Krasovskii functional approach, continuous state feedback controllers are put forward, and the criteria which guarantee the exponential stabilization of the nonlinear systems with uncertainties and time-varying delay are established in terms of solutions to the standard Riccati differential equations. Furthermore, based on the Lyapunov method and the linear matrix inequality approach, the sufficient conditions of exponential stability for a class of uncertain systems with time-varying delays and nonlinear perturbations are derived. Finally, two numerical examples are given to demonstrate the validity of the results.
Abstr. Appl. Anal., Volume 2011 (2011), Article ID 969674, 16 pages.
First available in Project Euclid: 12 August 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dong, Yali; Mei, Shengwei; Wang, Xueli. Novel Stability Criteria of Nonlinear Uncertain Systems with Time-Varying Delay. Abstr. Appl. Anal. 2011 (2011), Article ID 969674, 16 pages. doi:10.1155/2011/969674. https://projecteuclid.org/euclid.aaa/1313171217